# SDR DALA12015963165

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 25,905 hours, 13,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MESSAGE "EPSU EXTERNAL LOAD R" FAULT AT CIDS PANEL WHEN TESTING THE EMERGENCY LIGHTS.  TROUBLESHOT IAW TSM 33-51 FOUND FAULT AT RT OVERWING EXIT POWER SUPPLY UNIT. R & R EPSU AT RT WING EXIT IAW AMM 33-51.  PERFORMED TEST.  OPS CHECKED GOOD.
